KNEEtalk

The WAITING ROOM => GENERAL KNEE QUESTIONS and comments (good for new threads) => Topic started by: Treathouse on August 31, 2006, 04:32:14 PM

Title: question about pain and cortisone injections
Post by: Treathouse on August 31, 2006, 04:32:14 PM
I was given a cortisone injection about 11 weeks ago.  I didn't have any relief for about 2 weeks after the shot.  Two wonderful no pain days.  Of course, the pain came back.  Just a constant ache/pain.

A few days ago, I started having alot more discomfort/pain.  To the point of taking an additional vicoden and then at night 2 tylenol pm.  It is not enough.

This morning I started to wonder if possibly the cortisone shot I had indeed worked by taking some of the pain away,  and has now if has worn off.  Is this a possibility or am I just grasping at straws here.

I have had a rough past 3 days- tons of crying and just general feeling sorry for myself.  Of course, it could be weather related too.  It has been rainy here.  I know I need to call the Dr and I will today...just looking for some comfort in knowing that it's not all in my head.

Thanks Lis
Title: Re: question about pain and cortisone injections
Post by: TEGS77 on August 31, 2006, 06:22:36 PM
Hiya.
do you play sports? how does your meniscus keep reatering are you having accidents or is it sport related x
Title: Re: question about pain and cortisone injections
Post by: Treathouse on August 31, 2006, 06:46:05 PM
I played soccer until I was 14 - that was my first surgery.  From that time on, it was a stair stepper and then stepping off the curb wrong.  The last time was a slip and fall accident at a previous employer, landing directly on my kneecap and restretching the mcl that was tightned in 2000.  Since the last accident in 04 my knee has never been the same.

Lisa